Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 326, NWS Tulsa, OK

May 22, 20115 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 22, 2011, 9:15 PM CDT for 5 counties in Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2011, 9:15 PM CDT (02:15 UTC)
Expired
May 22, 2011, 10:15 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 8:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3961 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WUUS54 KTSA 230215
SVRTSA
OKC035-041-097-115-131-230315-
/O.NEW.KTSA.SV.W.0326.110523T0215Z-110523T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA
  EASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1015 PM CDT

* AT 911 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHEAST OF GROVE TO 6 MILES WEST OF
  PRYOR...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GROVE...PRYOR...CHOUTEAU...SPAVINAW...CHLOETA...SALINA AND JAY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 251 AND 323.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9463 3649 9462 3610 9543 3651 9572
      3660 9560 3660 9544 3674 9543 3691 9522
TIME...MOT...LOC 0215Z 274DEG 24KT 3667 9464 3630 9538

$$
4 follow-up statements
079 
WWUS54 KTSA 230234
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT SUN MAY 22 2011

OKC131-230242-
/O.CAN.KTSA.SV.W.0326.000000T0000Z-110523T0315Z/
ROGERS OK-
934 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROGERS COUNTY IS
CANCELLED...

LAT...LON 3649 9462 3617 9528 3653 9533 3659 9533
      3660 9535 3676 9539 3691 9522 3700 9463
TIME...MOT...LOC 0232Z 274DEG 24KT 3666 9450 3629 9524

$$

OKC035-041-097-115-230315-
/O.CON.KTSA.SV.W.0326.000000T0000Z-110523T0315Z/
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
934 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR OTTAWA...EASTERN MAYES...NORTHERN DELAWARE AND CRAIG COUNTIES...

AT 929 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES EAST OF GROVE TO 6 MILES WEST OF 
SALINA...MOVING EAST AT 30 MPH. THE STRONGEST STORM WAS LOCATED NEAR 
CLEORA...LIKELY PRODUCING LARGE HAIL. 

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
HAIL TO THE SIZE OF GOLFBALLS. 

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SALINA AND
JAY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 269 AND 323.

STRONG WINDS WILL ALSO BE POSSIBLE TO THE NORTHWEST OF THE 
STORMS...OVER CRAIG COUNTY AND PORTIONS OF MAYES COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3649 9462 3617 9528 3653 9533 3659 9533
      3660 9535 3676 9539 3691 9522 3700 9463
TIME...MOT...LOC 0232Z 274DEG 24KT 3666 9450 3629 9524

$$
065 
WWUS54 KTSA 230248
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CDT SUN MAY 22 2011

OKC097-230258-
/O.CAN.KTSA.SV.W.0326.000000T0000Z-110523T0315Z/
MAYES OK-
948 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAYES COUNTY IS
CANCELLED...

LAT...LON 3649 9462 3632 9500 3694 9500 3700 9463
TIME...MOT...LOC 0248Z 258DEG 42KT 3690 9405 3654 9479

$$

OKC035-041-115-230315-
/O.CON.KTSA.SV.W.0326.000000T0000Z-110523T0315Z/
CRAIG OK-DELAWARE OK-OTTAWA OK-
948 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR OTTAWA...NORTHERN DELAWARE AND EASTERN CRAIG COUNTIES...

AT 947 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 34 MILES EAST OF PEORIA TO ZENA...MOVING EAST AT 50
MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 294 AND 323.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3649 9462 3632 9500 3694 9500 3700 9463
TIME...MOT...LOC 0248Z 258DEG 42KT 3690 9405 3654 9479

$$
247 
WWUS54 KTSA 230305
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT SUN MAY 22 2011

OKC035-230315-
/O.CAN.KTSA.SV.W.0326.000000T0000Z-110523T0315Z/
CRAIG OK-
1005 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAIG COUNTY IS
CANCELLED...

LAT...LON 3685 9490 3690 9463 3649 9462 3642 9479
TIME...MOT...LOC 0305Z 258DEG 42KT 3694 9380 3658 9455

$$

OKC041-115-230315-
/O.CON.KTSA.SV.W.0326.000000T0000Z-110523T0315Z/
DELAWARE OK-OTTAWA OK-
1005 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN OTTAWA AND NORTHEASTERN DELAWARE COUNTIES...

AT 1001 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 49 MILES EAST OF WYANDOTTE TO 9 MILES EAST OF GROVE...
MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 303 AND 307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3685 9490 3690 9463 3649 9462 3642 9479
TIME...MOT...LOC 0305Z 258DEG 42KT 3694 9380 3658 9455

$$
481 
WWUS54 KTSA 230311
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1011 PM CDT SUN MAY 22 2011

OKC041-115-230322-
/O.EXP.KTSA.SV.W.0326.000000T0000Z-110523T0315Z/
DELAWARE OK-OTTAWA OK-
1011 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTAWA AND
NORTHEASTERN DELAWARE COUNTIES EXPIRES AT 1015 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3685 9490 3690 9463 3649 9462 3642 9479
TIME...MOT...LOC 0312Z 258DEG 42KT 3695 9370 3660 9445

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:35 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 22, 6:35 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT SUN MAY 22 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED STORMS MAY IMPACT SITES EAST OF INTERSTATE 44 THROUGH
LATE EVENING...WITH LOW CEILINGS AGAIN DEVELOPING BY EARLY
MORNING. POTENTIAL DOES EXIST FOR CONVECTION TO DEVELOP WEST OF
THE AREA AND DROP SOUTHWARD INTO NE OK AFTER SUNRISE
MONDAY...HOWEVER THERE IS CONSIDERABLE UNCERTAINTY IN THIS
SCENARIO. OUTSIDE OF CONVECTIVE CHANCES...MVFR CEILINGS WILL
PREVAIL THROUGH LATE MORNING WITH CEILINGS RISING AND THUNDERSTORM
CHANCES INCREASING MONDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT SUN MAY 22 2011/

DISCUSSION...
SEVERAL SEVERE WEATHER EPISODES EXPECTED OVER THE NEXT FEW DAYS.

DRYLINE CURRENTLY EXTENDS FROM SERN KS INTO SWRN OK...WITH AN
EXTREMELY UNSTABLE AIRMASS (CAPES PUSHING 5000 J/KG) ACROSS THE
FORECAST AREA. CONVECTION HAS RECENTLY IGNITED ALONG THE BOUNDARY IN
SERN KS...AND EXPECT STORMS TO CONTINUE TO GRADUALLY DEVELOP FARTHER
S AND E ACROSS NERN OK AND PERHAPS NWRN AR THE REMAINDER OF THE DAY
AND INTO THE EARLY EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE
FARTHER S ALONG THE DRYLINE...WHICH COULD IMPACT PARTS OF SERN OK.
GIVEN THE VERY HIGH INSTABILITY AND SUFFICIENT SHEAR...SUPERCELLS
ARE EXPECTED...VERY LARGE HAIL AND ISOLATED TORNADOES POSSIBLE.

CONVECTION SHOULD WANE LATER THIS EVENING WITH THE LOSS OF
HEATING...ALTHOUGH MODEL GUIDANCE IS SUGGESTING ADDITIONAL STORMS
ACROSS NE OK LATER TONIGHT/MONDAY MORNING ASSOCIATED WITH THE
STRENGTHENING LOW-LEVEL JET. ATMOSPHERE IS EXPECTED TO ONCE AGAIN
BECOME VERY UNSTABLE DURING THE AFTERNOON...WITH STORMS DEVELOPING
AS A STRONGER BAND OF MID-LEVEL WINDS PUNCHES E. POSSIBLE BOUNDARY
INTERACTIONS BETWEEN DRYLINE AND ANY LEFTOVER CONVECTIVE OUTFLOW(S)
COULD ENHANCE THE TORNADO POTENTIAL. HOW THE MORNING MCS EVOLVES
AND WHERE ANY LEFTOVER CONVECTIVE BOUNDARIES SETUP WILL BE CRUCIAL
IN DETERMINING THE BEST LOCATION OF ADDITIONAL SEVERE WEATHER FOR
MONDAY AFTERNOON.

YET ANOTHER SIGNIFICANT SEVERE WEATHER EVENT IS SHAPING UP FOR LATE
TUESDAY/TUESDAY NIGHT AS THE UPPER WAVE FINALLY EJECTS E INTO THE
CNTRL/SRN PLAINS. CONDITIONS MAY REMAINED CAPPED THROUGH MUCH OF THE
AFTERNOON...WITH STORMS DEVELOPING DURING THE EVENING NEAR THE
DEEPENING SFC LOW AND ALONG THE TRAILING DRYLINE. COMBINATION OF
STRONG INSTABILITY/50-60KT WLY MID-LEVEL JET/40-50KT SLY LOW-LEVEL
JET WILL SUPPORT ROTATING STORMS AS THE ACTIVITY SPREADS INTO ERN OK
DURING THE EVENING AND EVENTUALLY NW AR.

UPPER LOW AND ASSOCIATED FRONT WILL SLOWLY PUSH E OF THE AREA BY
WEDNESDAY/WEDNESDAY NIGHT. ANY STORMS WILL LIKELY BE CONFINED TO
ERN SECTIONS OF THE FORECAST AREA ON WEDNESDAY...WITH DRIER/COOLER
WEATHER FOR THE REMAINDER OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  81  69  85 /  40  70  80  20
FSM   68  84  68  84 /  30  50  50  20
MLC   71  82  71  84 /  40  30  40  20
BVO   68  79  68  85 /  40  60  80  20
FYV   66  78  67  81 /  40  50  70  30
BYV   66  79  64  81 /  40  60  80  30
MKO   69  81  68  83 /  40  50  60  20
MIO   68  80  67  83 /  40  60  80  30
F10   70  81  70  85 /  40  50  50  20
HHW   70  84  69  84 /  40  20  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, May 22, 5:04 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN MAY 22 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING... INCLUDING THE
CHANCE FOR TORNADOES AND VERY LARGE HAIL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ANY TIME.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ANY TIME.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE
SITUATED ALONG THE WESTERN PERIPHERY OF THE FORECAST AREA. WITH A
VERY MOIST AND UNSTABLE AIRMASS IN PLACE... THIS ACTIVITY SHOULD
QUICKLY BECOME SEVERE AND MOVE NORTHEASTWARD ACROSS THE REGION.
THERE WILL BE A POSSIBILITY FOR TORNADOES AND VERY LARGE HAIL.

AS STORMS EVOLVE OVERNIGHT... THE THREAT WILL SLOWLY TRANSITION TO MORE
OF A STRAIGHT LINE WIND... LARGE HAIL...AND HEAVY RAINFALL EVENT.
FLASH FLOODING POTENTIAL WILL INCREASE OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A LOW AMPLITUDE SHORTWAVE TROUGH IS EXPECTED TO MOVE NORTHEAST
ACROSS THE REGION ON MONDAY. THIS WILL COMBINE WITH THE MOIST AND
VERY UNSTABLE AIRMASS IN PLACE TO GENERATE WIDESPREAD THUNDERSTORM
ACTIVITY ALONG THE DRYLINE AND A LINGERING FRONTAL BOUNDARY NEAR
THE KANSAS BORDER. DISCRETE STORMS WILL POSE THE RISK OF VERY
LARGE HAIL AND POSSIBLY ISOLATED TORNADOES. STORMS WILL EVENTUALLY CONGEAL
INTO CLUSTERS WITH DAMAGING WIND AND LARGE HAIL POTENTIAL BY
MONDAY NIGHT... MAINLY OVER NORTHEAST OKLAHOMA. FLASH FLOODING
WILL CONTINUE TO BE A CONCERN...ESPECIALLY IF STORMS TRACK OVER
AREAS AFFECTED BY PREVIOUS ROUNDS OF STORMS.

A SIGNIFICANT PIECE OF SHORTWAVE TROUGH ENERGY IS EXPECTED TO
EJECT INTO THE SOUTHERN PLAINS ON TUESDAY. THUNDERSTORM
DEVELOPMENT IS LIKELY ALONG THE DRYLINE AND SURGING FRONT TUESDAY
NIGHT INTO WEDNESDAY.  SEVERE WEATHER POTENTIAL IS HIGH... AS A MOIST
AND UNSTABLE AIRMASS REMAINS IN PLACE... ALONG WITH AMPLE WIND SHEAR ON
THE SOUTH SIDE OF THE SHORTWAVE TROUGH.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS WILL NEED TO MONITOR CONDITIONS AND FORECASTS
CLOSELY OVER THE NEXT SEVERAL DAYS... AS A PROLONGED PERIOD OF SEVERE
WEATHER IS LIKELY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 22, 8:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             MUSKOGEE                35.75N 95.37W
05/22/2011  E0.88 INCH       MUSKOGEE           OK   EMERGENCY MNGR

&&

PBS
Local storm report, May 22, 8:29 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             PEGGS                   36.08N 95.10W
05/22/2011  E1.75 INCH       CHEROKEE           OK   TRAINED SPOTTER

&&

PBS
Special weather statement, May 22, 8:41 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT SUN MAY 22 2011

OKZ053-230215-
CHOCTAW OK-
841 PM CDT SUN MAY 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CHOCTAW

AT 841 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
UNGER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY...GOODLAND...
SAWYER...FORT TOWSON...BOSWELL...UNGER...SOPER...MESSER...KENT...
HUSKEY...FALLON...SPEER AND APPLE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3414 9593 3416 9523 3416 9522 3390 9527
      3389 9556 3392 9556 3393 9559 3390 9563
      3390 9567 3389 9568 3389 9587
TIME...MOT...LOC 0141Z 257DEG 32KT 3403 9574
Local storm report, May 22, 8:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND GST     2 E LOCUST GROVE        36.20N 95.13W
05/22/2011  E60 MPH          MAYES              OK   AMATEUR RADIO

&&

PBS
Local storm report, May 22, 9:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
914 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     6 W SILOAM SPRINGS      36.19N 94.65W
05/22/2011                   DELAWARE           OK   TRAINED SPOTTER

            DAMAGE TO AT LEAST ONE HOME. EMERGENCY VEHICLES EN ROUTE.
            POSSIBLE TORNADO.

&&

JBM
Local storm report, May 22, 9:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             MCALESTER               34.93N 95.77W
05/22/2011  E0.88 INCH       PITTSBURG          OK   PUBLIC

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:00 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee45 min
May 22, 7:13 PM CDTTornado WarningTSAAdair, Cherokee, Delaware, Mayes62 min
May 22, 7:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee49 min
May 22, 7:38 PM CDTAreal Flood AdvisoryTSADelaware, Ottawa112 min
May 22, 7:39 PM CDTFlash Flood WarningTSADelaware4 hr
May 22, 7:39 PM CDTTornado WarningTSADelaware, Ottawa36 min
May 22, 7:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee29 min
May 22, 7:51 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee84 min
May 22, 7:53 PM CDTSpecial Weather StatementTSACherokee37 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware66 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner51 min
May 22, 8:16 PM CDTTornado WarningTSAAdair, Cherokee, Delaware29 min
May 22, 8:19 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner30 min
May 22, 8:20 PM CDTTornado WarningTSADelaware55 min
May 22, 8:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa43 min
May 22, 8:41 PM CDTSpecial Weather StatementTSAChoctaw34 min
May 22, 8:45 PM CDTTornado WarningTSADelaware45 min
May 22, 9:01 PM CDTSevere Thunderstorm WarningTSAPittsburg44 min
May 22, 9:29 PM CDTSpecial Weather StatementTSALatimer31 min
May 22, 9:35 PM CDTSpecial Weather StatementTSALeFlore25 min
May 22, 9:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg30 min
May 22, 10:12 PM CDTSpecial Weather StatementTSACreek, Tulsa33 min
May 22, 10:14 PM CDTSpecial Weather StatementTSADelaware31 min
May 22, 10:30 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner45 min
May 22, 10:37 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa22 min
May 22, 10:39 PM CDTSpecial Weather StatementTSADelaware36 min
May 22, 10:50 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah40 min
May 22, 10:55 PM CDTSevere Thunderstorm WarningTSADelaware35 min
May 22, 11:01 PM CDTSevere Thunderstorm WarningTSALeFlore59 min
May 22, 11:01 PM CDTTornado WarningTSADelaware29 min
May 22, 11:10 PM CDTFlash Flood WarningTSADelaware6 hr
May 22, 11:12 PM CDTSpecial Weather StatementTSAMayes, Rogers33 min
May 23, 5:07 AM CDTAreal Flood WarningTSADelaware4 hr
May 23, 5:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 23, 5:49 AM CDTSevere Thunderstorm WarningTSAOsage26 min
May 23, 6:20 AM CDTSevere Thunderstorm WarningTSAOsage25 min
May 23, 6:50 AM CDTSevere Thunderstorm WarningTSANowata, Washington25 min
May 23, 7:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 23, 7:16 AM CDTSpecial Weather StatementTSANowata29 min
May 23, 7:25 AM CDTSevere Thunderstorm WarningTSACraig, Nowata50 min
May 23, 7:38 AM CDTSpecial Weather StatementTSAWashington37 min
May 23, 7:53 AM CDTSpecial Weather StatementTSAWashington37 min
May 23, 8:06 AM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
May 23, 8:16 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa44 min
May 23, 8:48 AM CDTSpecial Weather StatementTSAPushmataha27 min
May 23, 8:49 AM CDTSpecial Weather StatementTSANowata26 min
May 23, 8:57 AM CDTSpecial Weather StatementTSACraig, Ottawa33 min
May 23, 9:01 AM CDTSpecial Weather StatementTSAPushmataha44 min
May 23, 9:11 AM CDTSpecial Weather StatementTSAPushmataha34 min
May 23, 9:15 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa2 hr
May 23, 9:26 AM CDTSpecial Weather StatementTSACraig34 min
May 23, 9:29 AM CDTSpecial Weather StatementTSAOttawa31 min
May 23, 9:36 AM CDTSpecial Weather StatementTSAChoctaw39 min
May 23, 9:56 AM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa4 hr
May 23, 10:00 AM CDTSpecial Weather StatementTSACraig30 min
May 23, 10:31 AM CDTSpecial Weather StatementTSACraig29 min
May 23, 10:45 AM CDTAreal Flood WarningTSANowata6 hr
May 23, 11:31 AM CDTSpecial Weather StatementTSACraig29 min
May 23, 11:58 AM CDTSpecial Weather StatementTSACraig32 min
May 23, 12:15 PM CDTSpecial Weather StatementTSAAdair30 min
May 23, 1:38 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa, Rogers6 hr
May 23, 1:40 PM CDTSevere Thunderstorm WarningTSAOttawa35 min
May 23, 2:08 PM CDTSevere Thunderstorm WarningTSACraig, Nowata49 min
May 23, 2:10 PM CDTSevere Thunderstorm WarningTSAOttawa35 min
May 23, 2:32 PM CDTRiver Flood WarningTSAOttawa42 hr
May 23, 2:37 PM CDTRiver Flood WarningTSAAdair60 hr
May 23, 2:37 PM CDTRiver Flood WarningTSACherokee3 days
May 23, 2:41 PM CDTRiver Flood AdvisoryTSACherokee, Delaware54 hr
May 23, 3:20 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more34 hr
May 23, 4:24 PM CDTAreal Flood WarningTSANowata6 hr
May 23, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage53 min
May 23, 5:06 PM CDTTornado WarningTSAOsage24 min
May 23, 5:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 23, 5:41 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers32 min
May 23, 5:55 PM CDTTornado WarningTSAOsage, Pawnee50 min
May 23, 6:47 PM CDTAreal Flood AdvisoryTSAWashington118 min
May 23, 6:59 PM CDTSpecial Weather StatementTSADelaware, Mayes, Wagoner46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.